# SDR USAASB98119

- Difficulty date: May 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N251AU
- Make and model: Boeing 737201
- Aircraft serial: 22757
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Drain Plug
- Part number: A3164A
- Condition: Leaking
- Location: Nr 2 Engine Csd
- Stage of operation: CR
- Nature of condition: K, J, H
- Precautionary procedure: A

## Discrepancy

ATL - FLT 1901 - THE NR 2 ENGINE CSD LOW OIL PRESSURE LIGHT ILLUMINATED INTERMITTENTLY DURING CRUISE ALTITUDE.  SINCE THE APU WAS ALREADY ON MEL, DECISION WAS MADE TO TURN TOWARDS AN ALTERNATE AIRPORT.  WHILE EN ROUTE TOWARDS ATL, THE CSD OIL PRESSURE WENT TO ZERO.  CREW DISCONNECTED THE NR 2 ENGINE CSD PER HANDBOOK AND DIVERTED TO ATL.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THE MAGNETIC DRAIN PLUG ASSEMBLY CRACKED ON THE NR 2 ENGINE CSD.  REPLACED PLUG ASSEMBLY.  SERVICED AND RECONNECTED CSD.  REPLACED BREAKAWAY WIRE ON NR 2 CSD SWITCH.  OPS AND LEAK CHECK GOOD.  (X)
